# SDR GTIA2020111935442

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 16,017 hours, 6,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AFTER LEVEL OFF AND ENGINE SPOOL UP WE BRIEFLY SMELLED A CHEMICAL OR WET PAINT TYPE SMELL.  NO SMELL WAS NOTICED IN CABIN.  PERFORMED TSM 05-50-00-810-23-A (TYPE 5) INSPECTED PACK NR 1 FOR CONTAMINATION, IAW AMM 21-51-00.  FOUND NO EVIDENCE OF CONTAMINATIION.  RAN BOTH ENGINE, IAW AMM 71-00-00 TO DUPLICATED FAULT.  NO ODOR DETECTED.  FOUND CAUSE/SOURCE OF THE SMELL TO BE (TYPE 10) MISCELLANEOUS.
